# SDR DL757090006

- Difficulty date: January 2, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 52,408 hours, 23,983 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

A/C ABORTED TAKEOFF AT 50 KTS FOR RT HYD PRESS AND RT HYD QUANTITY.  FOUND NORMAL ANTI-SKID NR 2 FUSE VALVE LEAKING AND LOOSE EDP PRESS LINE ON NR 2 ENG.  REPLACED VALVE WITH UNIT FROM UPS AT MIA.
